# SDR UPS06847892

- Difficulty date: August 18, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 5644011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 STA 857 RBL 53 UPPER HORIZONTAL ATTACH ANGLE, CENTER FUEL TANK, FWD BULKHEAD HAS EXFOLIATED CORROSION.  REMOVED FABRICATED AND INSTALLED SHEAR WEB ANGLE RAT WHEEL WELL, FWD BULKHEAD (CENTER FUEL TANK), STA 857 RBL 53 IAW DRAWING NR 5644011, SRM 51-3-0, AND SRM 51-1-20D.
